Volume 5 (2001)

Download this article
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Hofer–Zehnder capacity and length minimizing Hamiltonian paths

Dusa McDuff and Jennifer Slimowitz

Geometry & Topology 5 (2001) 799–830

DOI: 10.2140/gt.2001.5.799

Forward citations
M Entov, L Polterovich, C0-Rigidity of the Double Poisson Bracket, International Mathematics Research Notices (2009)
G Lu, Gromov-Witten invariants and pseudo symplectic capacities, Israel Journal of Mathematics 156 (2006) 1
G Lu, Finiteness of the Hofer-Zehnder capacity of neighborhoods of symplectic submanifolds, International Mathematics Research Notices 2006 (2006) 1
D McDuff, S Tolman, Topological properties of Hamiltonian circle actions, International Mathematics Research Papers 2006 (2006) 1
Y Savelyev, Quantum characteristic classes and the Hofer metric, Geometry & Topology 12 (2008) 2277